Cetirizine 10mg Tablets - Pack of 30 – EasyMeds Pharmacy
Feefo logo

EasyMeds Healthcare LTD

Cetirizine 10mg Tablets - Pack of 30

  • Sale
  • Regular price £0.79



Cetirizine 10mg Tablets 

*Picture for illustration purposes only – brand supplied may vary

Cetirizine Hydrochloride 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
Cetirizine Hydrochloride can also be taken for allergic skin reactions such as rash, itching and urticaria (more commonly known as Hives or Nettle Rash)

Suitable for adults and children aged 6 years and over.

Directions:

  • Adults and children aged 12 years and over: Take one tablet daily. If the tablets make you feel drowsy or dizzy, taking half a tablet twice a day may be better than taking one tablet once a day.
  • Children aged 6 to 12 years: Take half a tablet once a day.
  • Children under 6 years: Not suitable.

Ingredients:

  • Active Ingredient: Cetirizine Hydrochloride 10mg or Cetirizine Dihydrochloride 10mg.
  • Other Ingredients: Dependent on brand. Will contain lactose.

Cautions:

  • It is best to avoid alcohol while taking this medicine.
  • Some people report that they feel drowsy or dizzy while taking cetirizine. If you are affected do not drive or operate machines.
  • If you have been previously told by your doctor that you have an intolerance to some sugars (such as lactose), contact your doctor before taking this medicine.

Do not take Cetirizine 10mg Tablets if:

  • You have severe kidney failure.
  • Are known to be allergic to cetirizine hydrochloride or any of the other ingredients or to hydroxyzine or to piperazine derivatives (closely related active substances of other medicines).
  • You are breastfeeding.

Talk to your doctor or pharmacist before taking Cetirizine 10mg Tablets if:

  • You have kidney problems.
  • You suffer from epilepsy or are at risk of convulsions.
  • You are pregnant or likely to become pregnant.

 

false